# SDR USAA991246

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 22,891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT FORWARD EDGE OF LOWER HINGE CUTOUT OF MAIN ENTRY DOOR.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 31.  (M)
